# SDR UHLA2012070200207

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 21,782 hours, 13,430 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR SERV OPEN EICAS MESSAGE IN FLIGHT, NO STRUCTURAL DEFECTS.  ADJUSTED R1 DOOR OPEN/CLOSE PROX SWITCH IAW EMB 170 AMM 52-72-20.  OPS CHECK GOOD.
